# SDR SIMA20130928001

- Difficulty date: September 28, 2013
- Submitted: September 30, 2013
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 33,647 hours, 30,699 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Lack Of Lube
- Location: Door Locking
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS MAIN CABIN DOOR HANDLE IS HARD TO OPERATE.  LUBRICATED MAIN CABIN DOOR LOCKING MECHANISM IAW AMM 52-18-00.  OPS CHECK GOOD.
